# SDR AALA200801068

- Difficulty date: April 24, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA -  EMERGENCY FLOOD LIGHT AT RIGHT FIRST CLASS GALLEY HAS BROKEN HOUSING ASSEMBLY.  REPLACED HOUSING ASSEMBLY FOR EMERGENCY FLOOD LIGHT AT RIGHT FIRST CLASS GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
